Vol. 22(2021) No. 2

 

 

  Decay estimates for two-term time fractional differential equations with infinite delays
 
Home
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 739-760, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.48

Authors: Do Van Loi, Vu Trong Luong and Nguyen Thanh Tung

Abstract: In this paper, nonlinear differential evolution equations of fractional order in Banach spaces involving unbounded delays are investigated. We aim to prove the existence of mild solutions and demonstrate its polynomial decay by the fixed point principle for condensing maps. An example of the application of abstract results is given for illustration.

Key Words and Phrases: Fractional differential equations, functional differential equations, decay estimates of mild solutions, measure of noncompactness.

2010 Mathematics Subject Classification: 34D05, 34K37, 35B35, 47H08, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf         

Back to volume's table of contents


Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review